# SDR SWAA2016092608108

- Difficulty date: September 15, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 39,166 hours, 18,235 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF R1 DOOR CUTOUT, FORWARD LOWER INBD SURROUND STUB FRAME WEB CRACKED AT BS 294, RBL 58.  R & R STUB FRAME IAW SRM AND DWG.
